Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Side Effects Of HIV Or Medications

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

A side effect of HIV or medications ? JB

Hi Dr's thanks for sharing your time helping on this great website . I have been on the same medications for over a year and a half zerit , epivir and sustiva with a stable tcell count at 650+ a high percent and an undetectable viral load ( a couple...
John A. Bartlett, M.D.

Response from John A. Bartlett, M.D.

Duke University Medical Center
Chris, I have seen a number of patients recently who have developed similar problems. I don't know whether it is a function of immunologic reconstitution or not. However, there is good treatment and I would strongly recommend reporting these... Read more »

Side effects are HIV- or medication related?

Dear Doctor,Since June 2003 I am taking FUZEON combined with the Resist 2 trial of TIPRANAVR... Read more »

side effects of HIV antiviral medications

Is it common for someone on HIV antiviral medications to experience very bad breath? IF so how is... Read more »
Articles
The Well Project

Side Effects of HIV Drugs

... Table of Contents Side Effects and HIV Drugs Being Informed About Side Effects Helps Women and Side Effects Taking Care of Yourself Side Effects Read more »
AIDS InfoNet

Side Effects

... What Are Side Effects? Who Gets Side Effects? How to Deal With Side Effects Which Side Effects Are the Most Common? The Bottom Line Read more »
AIDSinfo

Starting Anti-HIV Medications

...the presence of anti-HIV medications that would normally kill the virus. One or more drugs in a treatment regimen may become ineffective as a result of drug resistance. Drug resistance testing: laboratory testing to determine if a person's HIV... Read more »
AIDSinfo

Changing My HIV Treatment Regimen

...Treatment Regimen fact sheets. What is tolerability? Tolerability refers to how many and what types of negative side effects you experience while taking your medications. If the side effects are severe, you may need to change your regimen.... Read more »
Connect With Others

fear of medications side effects

Posted by Anonymous, 8 Replies
...all of my lab tests are negative. I may not be advise to take medications for the time being but Im pretty scared of the side effects like steven jonhsons et all. I know medication side effect varies but can anyone tell me how to handle these... Read more »

My friend is HIV positive

Posted by Anonymous, 1 Reply
...treatment immediately and fight this disease...it seems that now though she would rather not take the medications (in fear of side effects ruining her life) and die...how can you change someones mind who has a mentality like this? Read more »

HIV side effects? (heart attacks & seizures)

Posted by Carrie, 1 Reply
...(he's not exactally sure). We are both aware that his previous using caused damage, but I'm really getting concerned that his HIV status is kind of in like a faster process. He was diagnosed this past summer and his numbers are undetectable (from... Read more »

Side effects

Posted by abirch, 1 Reply
...I am an African American women who has been hiv+ for 10 years I have been taking medication for 8 years. Currently I am taking indinavir, combivir, and norvir. My skin is Read more »